# SDR DALA2019120987162

- Difficulty date: November 30, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 47,410 hours, 24,269 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION SEAT TRACK +Y765 LOCATED BTW FR 12 TO FR 24 FWD GALLEY AREA (SSI 531189). REPLACED SEAT TRACK +Y765 LOCATED BTW FR 12 TO FR 24 FWD GALLEY AREA AS PER A319 SRM 51-72-11 AND DRAWINGS D53112812.
